Chern classes of vector bundles on arithmetic varieties

Tohru Nakashima, Yuichiro Takeda

Research output: Contribution to journalArticlepeer-review


Let F̄ be a Hermitian vector bundle on an arithmetic variety X over ℤ. We prove an inequality between the L2-norm of an element in H1(X,FV) and arithmetic Chern classes of F under certain stability condition. This is a higher dimensional analogue of a result of C. Soulé for Hermitian line bundles on arithmetic surfaces. We observe that our result is related to a conjectural inequality of Miyaoka-Yau type.

Original languageEnglish
Pages (from-to)205-216
Number of pages12
JournalPacific Journal of Mathematics
Issue number1
Publication statusPublished - Nov 1996
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Chern classes of vector bundles on arithmetic varieties'. Together they form a unique fingerprint.

Cite this